MAUDE Adverse Event Report: ARTHREX, INC. PLATE CUTTER, HERCULES STYLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. PLATE CUTTER, HERCULES STYLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number PLATE CUTTER, HERCULES STYLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the blade on ar-8954-03 hercules plate cutter lot: 561424 was broken while cutting a plate during a case.The patient was not harmed and the case was completed by using a new ar-8954-03.

Brand Name
PLATE CUTTER, HERCULES STYLE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12267444
Report Number1220246-2021-03467
Device Sequence Number11873998
Product Code MDM
UDI-Device Identifier00888867055254
UDI-Public00888867055254
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLATE CUTTER, HERCULES STYLE
Device Catalogue NumberAR-8954-03
Device Lot Number561424
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/03/2021
Patient Sequence Number1